Finding happiness: an analysis of the maximum happy vertices problem

Lewis, R, Thiruvady, D and Morgan, Kerri 2019, Finding happiness: an analysis of the maximum happy vertices problem, Computers and operations research, vol. 103, pp. 265-276, doi: 10.1016/j.cor.2018.11.015.

Attached Files
Name Description MIMEType Size Downloads

Title Finding happiness: an analysis of the maximum happy vertices problem
Author(s) Lewis, R
Thiruvady, D
Morgan, KerriORCID iD for Morgan, Kerri
Journal name Computers and operations research
Volume number 103
Start page 265
End page 276
Total pages 12
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2019-03
ISSN 0305-0548
Keyword(s) Happy colouring
Graph colouring
Problem subdivision
Integer programming
Science & Technology
Engineering, Industrial
Operations Research & Management Science
Computer Science
Language eng
DOI 10.1016/j.cor.2018.11.015
Field of Research 0102 Applied Mathematics
0103 Numerical And Computational Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2018, Elsevier Ltd.
Persistent URL

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 10 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Wed, 20 Mar 2019, 15:31:57 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact